# SDR AALA20120612002

- Difficulty date: June 11, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 36,386 hours, 17,414 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING WILL NOT ILLUMINATE AT ROW 8.  SECURED LOOSE CONNECTOR FOR EMERGENCY PATH LIGHTING AT ROW 8.  OPS CHECK NORMAL.
